American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jean-Baptiste Aujogue. Optimal embedding of Meyer sets into model sets. Proc. Amer. Math. Soc. 144 (2016) 1277-1288.
Abstract, references, and article information   
View Article: PDF

[2] Van Cyr and Bryna Kra. The automorphism group of a shift of subquadratic growth. Proc. Amer. Math. Soc. 144 (2016) 613-621.
Abstract, references, and article information   
View Article: PDF

[3] Ilkka Törmä. Quantifier extensions of multidimensional sofic shifts. Proc. Amer. Math. Soc. 143 (2015) 4775-4790. MR 3391035.
Abstract, references, and article information   
View Article: PDF

[4] Steve Kass and Kathleen Madden. A sufficient condition for non-soficness of higher-dimensional subshifts. Proc. Amer. Math. Soc. 141 (2013) 3803-3816.
Abstract, references, and article information   
View Article: PDF

[5] Ronnie Pavlov. A class of nonsofic multidimensional shift spaces. Proc. Amer. Math. Soc. 141 (2013) 987-996.
Abstract, references, and article information   
View Article: PDF

[6] Richard Swanson. Nonconjugate pointed generalized solenoids with shift equivalent $\pi_1$-actions. Proc. Amer. Math. Soc. 140 (2012) 3581-3586.
Abstract, references, and article information   
View Article: PDF

[7] Wen-Guei Hu and Song-Sun Lin. Nonemptiness problems of plane square tiling with two colors. Proc. Amer. Math. Soc. 139 (2011) 1045-1059. MR 2745655.
Abstract, references, and article information   
View Article: PDF

[8] María Isabel Cortez, Fabien Durand and Samuel Petite. Linearly repetitive Delone systems have a finite number of nonperiodic Delone system factors. Proc. Amer. Math. Soc. 138 (2010) 1033-1046. MR 2566569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marcy Barge and Beverly Diamond. Cohomology in one-dimensional substitution tiling spaces. Proc. Amer. Math. Soc. 136 (2008) 2183-2191. MR 2383524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shunji Ito and Hui Rao. Purely periodic $\beta$-expansions with Pisot unit base. Proc. Amer. Math. Soc. 133 (2005) 953-964. MR 2117194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia